Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:18 PM
JR
Guest
 
Posts: n/a
Default Let's get together

After only two days of takng this stuff I feel like i am confused and my stomache, muscles.........everthing hurts. I am so disappointed by this stuff and wonder if anyone wants to email me so that we could get a lawyer to look into this stuff for us. Email me at rudedogk9@yahoo.com. This stuff needs to be further tested. Email me your story so that we could at least make someone accountable for all of the stuff we had to deal with. If you are wondering whether or not to take Avelox............Don't.
Reply With Quote
  #2  
Old 01-14-2008, 01:07 AM
bev
Guest
 
Posts: n/a
Default avelox

My mother, who had no health issues, died of anaphalactic shock within 30 minutes-1 hour of her first dose of avelox. She had no history of any previous drug reactions. I am interested in sharing information to help this from happening to others.
Reply With Quote
  #3  
Old 03-19-2009, 11:07 PM
dianneo34 dianneo34 is offline
Junior Member
 
Join Date: Mar 2009
Posts: 1
Default Lips Burning feel like dentist missed my gums tounge has big bumps all over n burns

OMG Avelox is POSIN it made my tounge burn and got big bumps all over my tounge.....my lips in side my mouth feels like its scraped up .....
had numbing tingling in lip night before.....I only was on it for 4 days and WHAM !!!!! I have had Headaches the whole time too and CRAZY Mood Swings.
I have not taken it for 3 days and my tounge is still very irritated,burns,bumps an my tounge has had no improvement. The doctor just tells me on the phone it must be Thrush in my mouth from the strong Avelox causing to much yeast....Umm I ALWAYS get a yeast infection if i am on a antibiotic without fail...this time none
what is going on in my mouth is what i have found online to be a Severe reaction to the medicine . DO NOT TAKE IT !!! IT CAN KILL YOU
I am almost in tears with my mouth like this Its AWFUL !!!
Reply With Quote
  #4  
Old 08-06-2009, 10:01 PM
worriedmom worriedmom is offline
Junior Member
 
Join Date: Aug 2009
Posts: 2
Default

I, too, am researching whether or not there is a class action suit in existence relating to Avelox. Please see my son's experience posted on this thread from "worriedmom." As I mention in my post, a colleague of mine tore her achilles tendon while on this medication. I believe, she was also looking into some sort of lawsuit. I'll let you know what I find out.
Reply With Quote
  #5  
Old 09-25-2009, 12:35 PM
BarbaraAnn38 BarbaraAnn38 is offline
Junior Member
 
Join Date: Sep 2009
Posts: 2
Exclamation Class action suit

I would absolutely go forward with anyone who is considering doing something to get this drug off the market !!!! I wouldnt know where to begin,so I may do some research,in the meantime if anyone knows anything please feel free to email me privately !
Thanks,Barbara
Barb13ann@aol.com
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 09:56 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.